RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 185, Number 3  


Topological recursion for Gaussian means and cohomological field theories
J. E. Andersen, L. O. Chekhov, P. Norbury, R. C. Penner
371
Elliptic parameterization of Pfaff integrable hierarchies in the zero-dispersion limit
V. E. Akhmedova, A. V. Zabrodin
410
Blobbed topological recursion
G. Borot
423
Quiver varieties and the quantum Knizhnik–Zamolodchikov equation
P. Zinn-Justin
438
Quantum generalized cluster algebras and quantum dilogarithms of higher degrees
T. Nakanishi
460
Twisted character varieties, covering spaces, and gerbes
S. Wu
471
Cluster characters and the combinatorics of Toda systems
H. Williams
495
Bilinear equations for the strict KP hierarchy
G. F. Helminck, E. A. Panasenko, S. V. Polenkova
512
Hierarchies of finite-dimensional Lax equations with a spectral parameter on a Riemann surface and semisimple Lie algebras
O. K. Sheinman
527
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019